3 doctors weighed in:

Hand foot mouth syndrome in adult chemotherapy? Any suggestions gor reducing discomfort and pain?

3 doctors weighed in
Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
2 doctors agree

In brief: D/w your oncologist

Hand food syndrome can be an adverse event of chemo like 5-fu or xeloda (capecitabine).
Apply lotion as frequent as possible to your hands. Udderly smooth cream, aveno's or whatever lotion you like. Avoid hot water when you wash hands. For mouth pain- use magic mouth wash , or try orajel. Some pain medication may be needed if topical is not enough. Most importantly, you should discuss with your oncologist.

In brief: D/w your oncologist

Hand food syndrome can be an adverse event of chemo like 5-fu or xeloda (capecitabine).
Apply lotion as frequent as possible to your hands. Udderly smooth cream, aveno's or whatever lotion you like. Avoid hot water when you wash hands. For mouth pain- use magic mouth wash , or try orajel. Some pain medication may be needed if topical is not enough. Most importantly, you should discuss with your oncologist.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank

In brief: Talk to your doctor

Youneed to discuss this with your oncologist for proper medication control.

In brief: Talk to your doctor

Youneed to discuss this with your oncologist for proper medication control.
Dr. Arnold Beresh
Dr. Arnold Beresh
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors